# SDR NSVA2011010

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237MJ
- Aircraft time: 41,548 hours, 46,562 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gust Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUST LOCK WOULD NOT DISENGAGE.  RESET GUST LOCK CIRCUIT BREAKER.
